# SDR RAIA2019101590002

- Difficulty date: October 9, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 44,093 hours, 27,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Binding
- Location: Breathing Device
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANT CONDITION: DURING A DEPARTMENT OF DEFENSE SCHEDULED AUDIT IT WAS FOUND THAT THE FORWARD LEFT HAND PORTABLE BREATHING EQUIPMENT CONTAINER WAS DIFFICULT TO REMOVE FROM ITS DESIGNED CASE MOUNTING BRACKET.THE BRACKET INSTALLED DIDN'T ALLOW FOR THE PBE TO BE REMOVED AS DESIGNED. THE PULLING FORCE REQUIRED TO REMOVE THE PBE AND PRESSURE THAT IS REQUIRED TO BE APPLIED TO THE MOUNTING BRACKET TO ALLOW SUCH SPACE TO REMOVE THE PBE IS GREATER THEN WHAT SHOULD BE REQUIRED. CORRECTIVE ACTION: ENGINEERING ORDER WAS ISSUED TO REMOVE THE PBE BRACKET AND ALLOW THE PBE TO SIT ON THE SHELF INSIDE THE FORWARD LEFT HAND CLOSED. THIS ALLOWS FOR EASY ACCESS TO THE PBE DURING NORMAL MAINTENANCE AND EMERGENCY SITUATIONS. THE SHELF DESIGN AND THE CLOSET ENCLOSURE ALLOW FOR SAFE STORAGE AND ACCESS TO THE PBE.
